# SDR SWAA2021080591804

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF TOP SURFACE LAYERS DELAMINATED AND NEED CLEANING ; / [01] CLEANED AT AFT CABIN FLOOR PANEL 241 ABF A PER B737 SRM 53-00-50 -2R-11; [02] VERIFIED STEP 1. OK TO APPLY REPAIR.; [03] REPAIRED AT AFT CABIN FLOOR PANEL 241ABF AS PER B 737 SRM 53-00-50-2R -11; [04] REPAIRED PANEL 241BF; [05] VERIFIED STEPS 3 AND 4; REPAIR WAS ACCOMPLISHED AS PER B737NG SRM 53-00-50-2R-1; [06] CHANGED FROM MINOR REPAIR TO MAJOR.; [07] CORRECTION TO STEP 5: REPAIR WAS ACCOMPLISHED AS PER B737NG SRM 53-00-50-2R-11; [08] CORRECTION TO STEP #6 TO MINOR REPAIR AS PER SRM 53-00-50-2R-11; [09] CORRECTION IN STEP 1: CLEANED AT AFT CABIN FLOOR PANEL 241ABF AS PER B737 SRM 53-00-50-2R-1.; [10] CORRECTION IN STEP 3: REPAIRED AT AFT CABIN FLOOR PANEL 241ABF AS APER B737 SRM 53-00-50-2R-1; [11] MEASUREMENTS
